# SDR AALA961648

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N8322
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - ANGLE HAS CORROSION REMOVAL ON UPPER SURFACE, MATERIAL REMAINING IS BEYOND SRM LIMITS.  REPAIRED PER MRB 757-995.  (M)
